MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT, CFK, STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT, CFK, STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number OT 8602065
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that an operon d860 surgical table with serial number (b)(4), when articulating into a trendelenburg position, had the back section become disengaged.The back section was resecured and the procedure was completed without further incident.After further consultation with the customer it was determined that the patient¿s organs were exposed during the alleged incident.A stryker field service technician (sfst) was dispatched, inspected the table, and found the back section was connected properly and at that time there were no issues with the table.After further inspection it was determined that the reported issue experienced is due to wear/damage of the channels of the detachable back section.A new back section was ordered for the customer.On 28mar2022 the back section was received and replaced by the customer.There was patient involvement during the alleged incident due to the issue occurring during a procedure, however there was no reported injuries or adverse consequences to the patient or staff.A review of the device history record (dhr) was completed.There were no failures noted during the manufacturing or final quality inspection process.The most probable root cause for this alleged incident is normal wear of the back section.
 
Event or Problem Description
It was reported the back section of the d860 table came off when putting it into the trend position.There were no reported injuries or adverse consequences.

Brand Name
OPERON D 860 SEAT, CFK, STAINLESS
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
volker hornscheidt
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key14117602
Report Number0008010153-2022-00007
Device Sequence Number17226980
Product Code GDC
UDI-Device Identifier07613327170160
UDI-Public07613327170160
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOT 8602065
Device Catalogue NumberOT 8602065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown